MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCDL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an avnrt (atrioventricular nodal reentrant tachycardia) ablation with a navistar¿ electrophysiology catheter and the patient experienced hemopericardium that required pericardiocentesis.A patient who had a radiofrequency ablation was diagnosed with hemopericardium by echocardiography about 20 minutes after the procedure.After that, a puncture of the pericardium was performed and 120 ml of venous blood was evacuated.The next day drainage was removed from the pericardium cavity.The patient felt well.Patient fully recovered however required 2 days of extended hospitalization.During ablation, nothing unusual happened, everything was reported to be standard.The physician's opinion on the cause of the adverse event was the patient's condition / procedure.No evidence of steam pop was noted.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22375614
Report Number2029046-2025-02143
Device Sequence Number11916518
Product Code DRF
UDI-Device Identifier10846835000597
UDI-Public10846835000597
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS7TCDL174HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR CS,F,10 POLE,12 PIN,AUTOID; CARTO 3 SYSTEM; UNK_NGEN RF GENERATOR
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown